# SDR QXEA2022031400114

- Difficulty date: March 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 12,915 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN WET AREA, CENTRAL LONGITUDINAL FLOOR BEAM BETWEEN FRAMES #89 AND #90 HAS SURFACE CORROSION ON UPPER SPLICE PLATE RH. REMOVED AND REPLACED RH UPPER SPLICE PLATE BETWEEN #89-90 IAW SRM 51-40-08.
